# SDR 20000918SH014

- Difficulty date: June 11, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 448
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTION PLATE DEBONDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  DAMPERS REMOVED:  LK0911, LK0878.  (X)
